MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU454520
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 03/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, the patient underwent treatment of a zone 2 thoracic aortic aneurysm using gore® tag® thoracic branch endoprostheses and a gore® tag® thoracic branch endoprosthesis.On (b)(6) 2017, core lab pre-treatment imaging showed that the maximum aneurysm/ lesion was 46mm.From on (b)(6) 2018 to on (b)(6) 2022, the aneurysm enlarged from 37mm to 47.6mm/45mm based on the core lab findings.On (b)(6) 2023, a distal type i endoleak was determined by the site.No treatment was reported.The endoleak is ongoing.The physician is monitoring the patient.
 
Additional Manufacturer Narrative
Code c20- a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for investigation.Further information was requested and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for investigation.Code f28 was used to cover that no treatment was reported.The endoleak is ongoing.The physician is monitoring the patient.The cause of the distal type i endoleak is unknown.Additional information was requested but was not available.According to the conformable gore® tag®thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the conformable gore® tag®thoracic endoprosthesis may include but are not limited to aortic expansion (e.G., aneurysm) and endoleak.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16660574
Report Number2017233-2023-03834
Device Sequence Number1649423
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2020
Device Model NumberTGU454520
Device Catalogue NumberTGU454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite